# SDR AALA202011179002

- Difficulty date: November 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 12,570 hours, 4,696 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R3 DOOR DAMPER PRESSURE LOW.  SERVICED R3 DOOR DAMPER TO CORRECT PRESSURE, PER AMM 52-10-00.
